I wonder if anyone can help me. For the last 9 years, I've suffered from extreme upper abdominal pain - so much so that if someone was to push me there I feel like I would either be immediately sick, or faint. On several occasions I've been in the bathroom convinced i was going to be sick, but to my amazement I faint!! This has happened several times, the worst being when i was woken by the pain/nausea and fainted twice in the same night. After fainting, the pain seems to be less apparent, although I'm very weak. I have been to my doctors several times and had ultrasound and an endoscopy, both of which found nothing. I've also tried various tablets suggested by my doctor, none of which improve my symptoms. Another point to add is that I feel sick in the mornings, which eases as the day progresses, however, the though of food makes things worse. I am quite an anxious/nervous person, and as such my doctor suggested that it is probably symptoms of IBS. Can anyone recommend anything that might help?
I have similar symptons. I wake up in the middle of the night with severe stomach pain and I am very hot. I feel that I either am going to have diarreah (diarrhea) or that I am going to vomit. So I go to the bathroom and normal pass out some times i'll have diarreah (diarrhea) or throw up. Its a horrible feeling and its pretty scary. Doctors dont have a clue why I do this either. I first thought it had something to do with my gallbladder but I had it out this year and is hasnt helped. If you find out something let me know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.